MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 12 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE

SYNTHES GMBH 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 12 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE
Catalog Number 224.757
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that bolt was bent when opened.Aiming arm missed nail.Locking screw did not lock into plate after bent.Calibration was off for two depth gauge and two (2) 3.5mm variable angle (va) drill sleeves were not able to thread into handle, unsure if threads were stripped.There was no patient consequences reported.There was no surgical delay.This report is for one (1) 4.5mm/3.5mm lcp® metaphyseal plate 12 holes.This is report 1 of 6 for complaint (b)(4).

Brand Name
4.5MM/3.5MM LCP® METAPHYSEAL PLATE 12 HOLES
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key19808605
Report Number8030965-2024-09112
Device Sequence Number8389873
Product Code LXT
UDI-Device Identifier10886982158710
UDI-Public(01)10886982158710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number224.757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING.
Patient SexUnknown